# SDR C2XA04SH477

- Difficulty date: August 7, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 7,635 hours, 6,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7287103507
- Part serial: SM00591
- Condition: Will Not Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE FROM THE FLIGHT ATTENDANTS CONTROL PANEL.  MAINTENANCE REMOVED AND REPLACED THE LIGHTING CONTROL MODULE IAW EMB 135 AMM 33-21-01.  THE ENSUING OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
